Computing totally positive algebraic integers of small trace. / McKee, James.

In: Mathematics of Computation, Vol. 80, No. 274, 04.2011, p. 1041.

Research output: Contribution to journalArticle

Published

Documents

  • S0025 5718 2010 02424 X

    Rights statement: First published in Mathematics of Computation in 2011 published by the American Mathematical Society

    Submitted manuscript, 480 KB, PDF document

Links

Original languageEnglish
Pages (from-to)1041
Number of pages1052
JournalMathematics of Computation
Volume80
Issue number274
Early online date22 Oct 2010
DOIs
Publication statusPublished - Apr 2011
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4309595